# SDR C2XA07ON002

- Difficulty date: May 8, 2007
- Submitted: May 9, 2007
- Operation: Air carrier
- Aircraft: N14162
- Make and model: Emb EMB-145XR
- Aircraft serial: 0808
- Aircraft time: 8,395 hours, 4,541 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FL 22 - ONT TO TUL - AIR RETURN DUE TO BAGGAGE DOOR OPEN ON EICAS.  CREW RETURNED TO ONT.  MX INSPECTED BAGGAGE DOOR AND FOUND NO EVIDENCE OF BAGGAGE DOOR BEING OPEN IN FLIGHT.  MX FOUND AN INDICATION PROBLEM.  A/C WAS RELEASE IAW MEL 52-70-00/2 CAT-C CONTROL 121022.  THE AIRCRAFT WAS APPROVED TO RETURN FOR SERVICE.
